Search results

  1. 1.
    0541231 - ÚTIA 2022 RIV US eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On a Semismooth* Newton Method for Solving Generalized Equations.
    SIAM Journal on Optimization. Roč. 31, č. 1 (2021), s. 489-517. ISSN 1052-6234. E-ISSN 1095-7189
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : Newton method * semismoothness* * superlinear convergence * generalized equation * coderivatives
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 2.850, year: 2020
    http://library.utia.cas.cz/separaty/2021/MTR/outrata-0541231.pdf
    Permanent Link: http://hdl.handle.net/11104/0318817
     
  2. 2.
    0531319 - ÚTIA 2021 RIV DE eng J - Journal Article
    Outrata, Jiří - Valdman, Jan
    On computation of optimal strategies in oligopolistic markets respecting the cost of change.
    Mathematical Methods of Operations Research. Roč. 92, č. 3 (2020), s. 489-509. ISSN 1432-2994. E-ISSN 1432-5217
    R&D Projects: GA ČR GA17-08182S; GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : Generalized equation * Equilibrium * Cost of Change
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 1.343, year: 2020
    http://library.utia.cas.cz/separaty/2020/MTR/outrata-0531319.pdf https://link.springer.com/article/10.1007/s00186-020-00721-x
    Permanent Link: http://hdl.handle.net/11104/0309996
     
  3. 3.
    0517219 - ÚTIA 2021 RIV NL eng J - Journal Article
    Dontchev, A. L. - Gfrerer, H. - Kruger, A.Y. - Outrata, Jiří
    The Radius of Metric Subregularity.
    Set-Valued and Variational Analysis. Roč. 28, č. 3 (2020), s. 451-473. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Well-posedness * Metric subregularity * Generalized differentiation
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 1.783, year: 2020
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0517219.pdf https://link.springer.com/article/10.1007/s11228-019-00523-2
    Permanent Link: http://hdl.handle.net/11104/0302501
     
  4. 4.
    0509759 - ÚTIA 2021 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : solution map * parameterized variational system * Aubin property * directional limiting coderivative
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 2.360, year: 2020
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427
    Permanent Link: http://hdl.handle.net/11104/0300390
     
  5. 5.
    0506147 - ÚTIA 2021 RIV NL eng J - Journal Article
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Stability Analysis for Parameterized Variational Systems with Implicit Constraints.
    Set-Valued and Variational Analysis. Roč. 28, č. 1 (2020), s. 167-193. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Parameterized variational system * Solution map * Aubin property * Isolated calmness property
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 1.783, year: 2020
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0506147.pdf https://link.springer.com/article/10.1007/s11228-019-00516-1
    Permanent Link: http://hdl.handle.net/11104/0297408
     
  6. 6.
    0493120 - ÚTIA 2020 RIV NL eng J - Journal Article
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Calculus for Directional Limiting Normal Cones and Subdifferentials.
    Set-Valued and Variational Analysis. Roč. 27, č. 3 (2019), s. 713-745. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Generalized differential calculus * Directional limiting normal cone * Directional limiting subdifferential * Qualification conditions
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 1.476, year: 2019
    http://library.utia.cas.cz/separaty/2018/MTR/outrata-0493120.pdf https://link.springer.com/article/10.1007%2Fs11228-018-0492-5
    Permanent Link: http://hdl.handle.net/11104/0286550
     
  7. 7.
    0482050 - ÚT 2018 RIV GB eng J - Journal Article
    Adam, Lukáš - Outrata, Jiří - Roubíček, Tomáš
    Identification of some nonsmooth evolution systems with illustration on adhesive contacts at small strains.
    Optimization. Roč. 66, č. 12 (2017), s. 2025-2049. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GAP201/10/0357; GA ČR GA14-15264S
    Institutional support: RVO:61388998 ; RVO:67985556
    Keywords : rate-independent systems * optimal control * identification
    Subject RIV: BA - General Mathematics; BA - General Mathematics (UTIA-B)
    OBOR OECD: Pure mathematics; Pure mathematics (UTIA-B)
    Impact factor: 1.170, year: 2017
    http://www.tandfonline.com/doi/abs/10.1080/02331934.2015.1111364
    Permanent Link: http://hdl.handle.net/11104/0278090
     
  8. 8.
    0481868 - ÚTIA 2018 RIV US eng J - Journal Article
    Opazo, F. - Outrata, Jiří - Ramírez, H. C.
    ERRATUM: ON THE AUBIN PROPERTY OF CRITICAL POINTS TO PERTURBED SECOND-ORDER CONE PROGRAMS.
    SIAM Journal on Optimization. Roč. 27, č. 3 (2017), s. 2143-2151. ISSN 1052-6234. E-ISSN 1095-7189
    R&D Projects: GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : second-order cone programming * Aubin property * nondegeneracy
    Subject RIV: BA - General Mathematics
    OBOR OECD: Pure mathematics
    Impact factor: 2.183, year: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/outrata-0481868.pdf
    Permanent Link: http://hdl.handle.net/11104/0277325
     
  9. 9.
    0479519 - ÚTIA 2018 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of a class of parameterized variational systems.
    Mathematical Methods of Operations Research. Roč. 86, č. 3 (2017), s. 443-467. ISSN 1432-2994. E-ISSN 1432-5217
    R&D Projects: GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : Aubin property * Graphical derivative * Directional limiting coderivative
    Subject RIV: BA - General Mathematics
    OBOR OECD: Applied mathematics
    Impact factor: 0.843, year: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/outrata-0479519.pdf
    Permanent Link: http://hdl.handle.net/11104/0275510
     
  10. 10.
    0477818 - ÚTIA 2018 RIV US eng J - Journal Article
    Kočvara, Michal - Outrata, Jiří
    Inverse truss design as a conic mathematical program with equilibrium constraints.
    Discrete and Continuous Dynamical systems - Series S. Roč. 10, č. 6 (2017), s. 1329-1350. ISSN 1937-1632. E-ISSN 1937-1179
    R&D Projects: GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : conic optimization * truss topology optimization * mathematical programs with equilibrium constraints
    Subject RIV: BA - General Mathematics
    OBOR OECD: Applied mathematics
    Impact factor: 0.561, year: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/kocvara-0477818.pdf
    Permanent Link: http://hdl.handle.net/11104/0274044